RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 2, Pages 39–62 (Mi dm1233)  

This article is cited in 1 scientific paper (total in 1 paper)

Cycle structure of power mappings in a residue classes ring

V. E. Tarakanov, A. M. Zubkov


DOI: https://doi.org/10.4213/dm1233

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:3-4, 273–298

Bibliographic databases:

Document Type: Article
UDC: 519.113.6
Received: 01.08.2012

Citation: V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Diskr. Mat., 25:2 (2013), 39–62; Discrete Math. Appl., 23:3-4 (2013), 273–298

Citation in format AMSBIB
\Bibitem{TarZub13}
\by V.~E.~Tarakanov, A.~M.~Zubkov
\paper Cycle structure of power mappings in a~residue classes ring
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 2
\pages 39--62
\mathnet{http://mi.mathnet.ru/dm1233}
\crossref{https://doi.org/10.4213/dm1233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156632}
\elib{http://elibrary.ru/item.asp?id=20730473}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 3-4
\pages 273--298
\crossref{https://doi.org/10.1515/dma-2013-020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894597014}


Linking options:
  • http://mi.mathnet.ru/eng/dm1233
  • https://doi.org/10.4213/dm1233
  • http://mi.mathnet.ru/eng/dm/v25/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konyagin S.V., Luca F., Mans B., Mathieson L., Sha M., Shparlinski I.E., “Functional Graphs of Polynomials Over Finite Fields”, J. Comb. Theory Ser. B, 116 (2016), 87–122  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретная математика
    Number of views:
    This page:426
    Full text:57
    References:24
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019